Item Description

Show full item record

Title: New Monogenetic Trematodes from Hawaiian Fishes, I 
Author: Yamaguti, Satyu
Date: 1965-01
Publisher: University of Hawai'i Press
Citation: Yamaguti S. 1965. New monogenetic trematodes from Hawaiian fishes, I. Pac Sci 19(1): 55-95.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/4380

Item File(s)

Files Size Format View
vol19n1-55-95.pdf 21.67Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About